| Model Number |
L-70 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/17/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that fluid leaks from the product while applying the product to the patient for surgery.No injury or adverse effects reported.
Additional Manufacturer Narrative
Other, other text: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Additional Manufacturer Narrative
Three units received for evaluation.Visual inspection shows one and three showed no evidence of delamination or damage that could cause the reported failure mode, sample two present delamination at the joint between the connector and the tube.Functional testing shows one and two failed the leak test, the sample three passed the leak test.The reported failure mode is confirmed.The root cause of this event is the procedure for assembly and inspection was not followed.Production personnel were made aware and notified of the importance of adhering to procedures.The product's history records were reviewed and there were no non-conformances that would have resulted in the reported complaint.For all enquiries or follow-up questions related to the record, do not use (b)(4) located in sections g.1., please direct those to the following:(b)(4).G2 email is: (b)(4).